advertisement
Question
Posted by: | 2020/08/28

Ivedal for insomnia

Morning Doc My GP prescribed Ivedal 10mg for me for insomnia. But when I take the tablet something strange happens to me. Instead of making me sleepy, it makes me drowsy but hyperactive. I tried to take two or three, but the "hyperactivity" just increases. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/09/15

Hi there

It is a normal 'abnormal' reaction - meaning that some drugs have the opposite effect on some people than intended. I suggest that you ask your doctor for a different sleeping tablet, because this one is not going to work (and increasing the dosage is dangerous). Good luck and stay safe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement